# SDR FOTR20006NR4757

- Difficulty date: January 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6516312145
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL INSIDE WEB BOX AT BOTTOM OF VERTICAL SUPPORT, ANGLE CORRODED AND CRACKED BS 294.5.  REPAIRED ON FASI WO 20006, N/R 04757.  REMOVED AND REPLACED TEE ANGLE ON BOTTOM OF VERTICAL SUPPORT AT STA 294.5 BETWEEN STR 25L AND 26L WITH P/N 65-16312-145 IAW B727 SRM 51-30-2, REV 102.
